My heart is so full right now. I have to tell my story. I am 44 years of age but back when I was 37 I had my yearly exam and also my mammogram. I spoke with my Ob/Gyn regarding my acne as an adult. I was told about this wonder pill ‘Yaz’ that would clear my acne. I started taking that pill the end of July of 2008 and Oct. Of 2008 it landed me in the hospital with bilateral golf ball size blood clots and 2 in my right leg and three in my left leg. I was in the hospital for a week on Coumadin for 1 year and I had to give myself Lovenox injections. It was horrible but by the grace of GOD and my FAMILY I made it. So during the time I wanted to get fix but my gyne told me because of my history with the clots it wouldn’t be a good idea. I agreed and as time went on so the year of 2010 I was told by my OB that I can have this procedure done ‘ESSURE’, there will be no complications, I can return back to work the next day etc. I thought long and hard about it. I researched and found nothing. I read the pamphlet that was in the office, I was convinced. I decided to have my procedure done in Feb of 2011. Afterwards I didn’t experience any side effects, but as time went on my period cycles were nuts, I’m talking about heavy bleeding. So i spoke with my Gyne and she stated that i will probably need my uterus thinned out to stop the excessive bleeding..it was horrible so by this time i agreed to anything. I had this procedure done in Sept. Of 2014. I don’t have the excessive bleeding anymore but what i do have is headaches, left side lower abdominal pain, hypertension and irregular heartbeats (PVCs) I was placed on Metoprolol, and severe lower back pain that’s indescribable. I have to see my GYNE this month April 2015 and i guarantee I will be discussing these issues with her. I just cant believe this product is doing so much harm to us and the companies know about. Continued prayers for all of us and lets continue to tell our stories.